Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Denver/Boulder, CO

June 11, 2015Arapahoe County, Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 11, 2015, 5:15 PM MDT for Arapahoe County, Douglas County, Elbert County, Colorado. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 5:15 PM MDT (23:15 UTC)
Expired
Jun 11, 2015, 8:15 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 33 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:50 PM MDTHEAVY RAIN 2.229 N Elizabeth, CORAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.
Jun 11, 6:00 PM MDTFLASH FLOOD7 E Parker, COCREEKS WERE FLOWING RAPIDLY AND WERE 4 FEET DEEP. AT LEAST 3 ROADS CLOSED LAST EVENING DUE TO WATER RUNNING OVER THE ROAD. SEVERAL BASEMENTS FLOODED.
Jun 11, 6:17 PM MDTHEAVY RAIN 2.364 Nnw Castle Rock, CO
Jun 11, 6:28 PM MDTFLOODSedalia, COFLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA, APPROXIMATELY 25 MILES SOUTHWEST OF DENVER.
Jun 11, 7:20 PM MDTFLASH FLOOD9 Sse Arapahoe Park, COFLASH FLOODING WASHED OUT A 6 FOOT DIAMETER CULVERT AT THE END OF GLENNON RD, SOUTH OF ELBERT CTY RD 186 IN NORTHWEST ELBERT COUNTY.
Jun 11, 8:15 PM MDTFLOOD12 E Parker, CONORTHWEST ELBERT COUNTY - MANY RURAL ROADS CLOSED DUE TO AREAL FLOODING. BASEMENTS REPORTED FLOODED. FLOODING ON COAL AND RUNNING CREEKS. ELBERT COUNTY RD 106 CLOSED DUE TO HIGH WATERS BETWEEN COUNTY ROADS 5 AND 13.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WGUS55 KBOU 112315
FFWBOU
COC005-035-039-120215-
/O.NEW.KBOU.FF.W.0016.150611T2315Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO...
  SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 815 PM MDT
    
* AT 514 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER SOUTHERN AURORA. THE RAIN IS MOVING NORTHEAST AT 5 
  MPH. BETWEEEN 1 AND 2 INCHES OF RAIN HAVE ALREADY FALLEN. ANOTHER  
  STORM PRODUCING TORRENTIAL RAIFNALL WAS DEVELOPING AROUND   
  SEDALIA...ALSO MOVING SLOWLY NORTHEAST. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN 
  AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS   
  RANCH...CASTLE ROCK...PARKER...LONE TREE...THE PINERY... ARAPAHOE  
  PARK...LOUVIERS...SURREY RIDGE...BEVERLY HILLS AND SEDALIA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RAINBOW CREEK...
GARBER CREEK...CHERRY CREEK...BIG DRY CREEK...INDIAN CREEK...WEST
SAND CREEK...KIOWA CREEK...NORTH GARBER CREEK...FIRST CREEK...KINNEY
CREEK...MIDDLE GARBER CREEK...EAST TOLL GATE CREEK...PLUM CREEK...
PINEY CREEK...BAYOU GULCH...WILLOW CREEK...SOUTH PLATTE RIVER...WEST
TOLL GATE CREEK...COAL CREEK...MURPHY CREEK...HAPPY CANYON CREEK...
NEWLIN GULCH...JACKSON CREEK...RUNNING CREEK AND EAST PLUM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. 
TURN AROUND...DONT DROWN.

&&

LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
      3956 10484 3966 10472 3969 10444

$$

BARJENBRUCH
3 follow-up statements
173 
WGUS75 KBOU 120020
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
620 PM MDT THU JUN 11 2015

COC005-035-039-120215-
/O.CON.KBOU.FF.W.0016.000000T0000Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
620 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTHWESTERN ELBERT...NORTHEASTERN DOUGLAS AND SOUTHWESTERN ARAPAHOE
COUNTIES...

AT 615 PM MDT...THE DOUGLAS COUNTY SHERIFF REPORTED FLOODING WAS 
OCCURRING ALONG HIGHWAY 85 NORTHWEST OF CASTLE ROCK...AS WELL AS IN 
THE TOWN OF SEDALIA.

A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED 4 MILES NORTH OF 
PARKER...OR 14 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 15 
MPH. A WEATHER SPOTTER 4 MILES NORTH NORTHWEST OF CASTLE ROCK 
REPORTED 2.36 INCHES OF RAIN. ANOTHER SPOTTER 9 MILES NORTH OF 
ELIZABETH REPORTED 2.22 INCHES OF RAIN IN 30 MINUTES.  AUTOMATED 
RAIN GAUGES ALSO INDICATED 2.2 INCHES OF RAIN HAS FALLEN JUST SOUTH 
OF CASTLE PINES AS WELL AS FAR SOUTHEASTERN AURORA NEAR EAST 
ARAPAHOE ROAD AND EAST AURORA PARKWAY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN 
AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS 
RANCH...PARKER...LONE TREE...THE PINERY... ARAPAHOE 
PARK...LOUVIERS...SURREY RIDGE...BEVERLY HILLS AND SEDALIA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RAINBOW CREEK...
GARBER CREEK...CHERRY CREEK...BIG DRY CREEK...INDIAN CREEK...WEST
SAND CREEK...KIOWA CREEK...NORTH GARBER CREEK...FIRST CREEK...KINNEY
CREEK...MIDDLE GARBER CREEK...EAST TOLL GATE CREEK...PLUM CREEK...
PINEY CREEK...BAYOU GULCH...WILLOW CREEK...SOUTH PLATTE RIVER...WEST
TOLL GATE CREEK...COAL CREEK...MURPHY CREEK...HAPPY CANYON CREEK...
NEWLIN GULCH...JACKSON CREEK...RUNNING CREEK AND EAST PLUM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
      3956 10484 3966 10472 3969 10444

$$

BARJENBRUCH
618 
WGUS75 KBOU 120144
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
744 PM MDT THU JUN 11 2015

COC005-035-039-120215-
/O.CON.KBOU.FF.W.0016.000000T0000Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
744 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTHWESTERN ELBERT...NORTHEASTERN DOUGLAS AND SOUTHWESTERN ARAPAHOE
COUNTIES...

AT 737 PM MDT...A WEATHER SPOTTER REPORTED FLASH FLOODING ABOUT 9 
MILES SOUTH OF ARAPAHOE PARK IN NORTHWEST ELBERT COUNTY. THE 
FLOODING HAD WASHED OUT A 6 FOOT DIAMETER CULVERT AT THE SOUTH END 
OF GLENNON ROAD SOUTH OF ELBERT COUNTY ROAD 186.  OTHER FLOODING WAS 
EARLIER OBSERVED NEAR THE TOWN OF SEDALIA AND ALONG HIGHWAY 85 
NORTHWEST OF CASTLE ROCK.

EAST PLUM CREEK EAST OF SEDALIA HAS RISEN ABOVE FLOOD STAGE...AND 
THESE HIGH WATERS WILL MOVE INTO SEDALIA THROUGH THE COURSE OF THE 
EVENING.

WHILE STORMS PRODUCING THE HEAVIEST RAIN HAD DIMINISHED...SEVERAL 
MORE HOURS OF LIGHT TO MODERATE RAINFALL CAN BE EXPECTED.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN 
AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS 
RANCH...NORTHERN CASTLE ROCK...PARKER...LONE TREE...THE PINERY... 
ARAPAHOE PARK...LOUVIERS...SURREY RIDGE...BEVERLY HILLS AND SEDALIA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RAINBOW CREEK...
GARBER CREEK...CHERRY CREEK...BIG DRY CREEK...INDIAN CREEK...WEST
SAND CREEK...KIOWA CREEK...NORTH GARBER CREEK...FIRST CREEK...KINNEY
CREEK...MIDDLE GARBER CREEK...EAST TOLL GATE CREEK...PLUM CREEK...
PINEY CREEK...BAYOU GULCH...WILLOW CREEK...SOUTH PLATTE RIVER...WEST
TOLL GATE CREEK...COAL CREEK...MURPHY CREEK...HAPPY CANYON CREEK...
NEWLIN GULCH...JACKSON CREEK...RUNNING CREEK AND EAST PLUM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
      3956 10484 3966 10472 3969 10444

$$

BARJENBRUCH
455 
WGUS75 KBOU 120223
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
823 PM MDT THU JUN 11 2015

COC005-035-039-120231-
/O.EXP.KBOU.FF.W.0016.000000T0000Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
823 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN ELBERT...NORTHEASTERN
DOUGLAS AND SOUTHWESTERN ARAPAHOE COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED. HOWEVER...A STEADY LIGHT TO MODERATE RAIN 
WILL CONTINUE FOR THE NEXT FEW HOURS. THIS MAY FURTHER ELEVATE 
FLOODING LATER IN THE NIGHT.  STAY TUNED TO THE NATIONAL WEATHER 
SERVICE FOR UPDATES.  
 
ADHERE TO ANY ROAD CLOSURES DUE TO EARLIER FLOODING. NEVER CROSS A 
FLOODED ROAD. TURN AROUND...DONT DROWN.

LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
      3956 10484 3966 10472 3969 10444

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:23 PM MDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 11, 3:23 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
323 PM MDT THU JUN 11 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 323 PM MDT THU JUN 11 2015

SHOWERS AND THUNDERSTORMS BECOMING WIDESPREAD AS UPSLOPE FLOW
CONTINUES...PRECIPITABLE WATER VALUES ARE ABOVE AN INCH AND THE
UPPER SYSTEM CURRENTLY OVER THE FOUR CORNERS AREA MOVES CLOSER
OVERHEAD. GOOD DIVERGENCE ALOFT IS SEEN IN WATER VAPOR SATELLITE. VERY
HEAVY RAIN HAS BEEN REPORTED FROM THE STORMS...UP TO 3/4 OF AN
INCH IN 15 MINUTES IN WELD COUNTY. THESE 2 TO 4 INCH PER HOUR
RAINFALL RATES WILL CONTINUE FROM THE STRONGER STORMS THIS
AFTERNOON AND EVENING BEFORE SOME STABILIZATION OCCURS. UNTIL
THEN...EXPECT THE BEST CHANCE OF SEVERE STRENGTH STORMS SOUTH OF
I70...WITH MORE OF A HEAVY RAIN THREAT NORTH. THE STORMS ARE
MOVING SLOW...AROUND 10 MPH AND WILL LIKELY SLOW EVEN FURTHER
TONIGHT AS THE UPPER LOW MOVES CLOSER. GREATEST RAINFALL AMOUNTS
WILL OCCUR IN THE NEXT 12 HOURS.

AS COOLER AIR CONTINUES TO SINK SOUTH INTO THE STATE...STORMY
WEATHER WILL TRANSITION INTO MORE OF WIDESPREAD RAINSHOWER EVENT...WITH
LIGHTER RAINFALL RATES. STILL COULD SEE A FEW THUNDERSTORMS AROUND
UNTIL EARLY MORNING...BUT FEW AND FAR BETWEEN. THE MOISTURE PLUME
WILL BE SINKING SOUTH OVERNIGHT AND INTO FRIDAY FOR DECREASING
CHANCES OF RAIN FROM NORTH TO SOUTH DURING FRIDAY MORNING AND
AFTERNOON. SOME WEAK CAPE AROUND DURING THE DAY TOMORROW WILL
ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS. AN ADDITIONAL QUARTER
TO HALF INCH OF RAIN MAY FALL OVER THE AREA TOMORROW...WHICH HAS
THE POTENTIAL TO STILL BE PROBLEMATIC OVER SATURATED SOILS FROM
THIS EVENINGS ACTION. TEMPERATURES WILL BE MUCH ABOUT 10 DEGREES
TOMORROW.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 323 PM MDT THU JUN 11 2015

THE UPPER LEVEL LOW/TROUGH WILL PUSH EAST OF THE STATE BY MIDDAY
SATURDAY WITH A RATHER WEAK FLOW PATTERN REMAINING OVER THE STATE
INTO THE WEEKEND. WESTERLY FLOW ALOFT WILL INCREASE EARLY NEXT
WEEK AS A TROUGH PASSES BY TO OUR NORTH. THIS WILL DROP A WEAK
FRONT ACROSS THE PLAINS...INCREASING MOISTURE THERE MONDAY AND
TUESDAY. A SIMILAR SITUATION WILL OCCUR NEAR THE END OF THE
PERIOD. ALL IN ALL THIS PATTERN SHOULD RESULT IN WEATHER RATHER
TYPICAL OF LATE SPRING IN THE CENTRAL ROCKIES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 323 PM MDT THU JUN 11 2015

SHOWERS AND THUNDERSTORMS OVER NORTHERN COLORADO AND THE PALMER
DIVIDE WILL BE CONVERGING AND MOVING INTO THE DENVER AREA WITHIN
THE NEXT HOUR OR TWO....AND REMAIN LIKELY THROUGH 02Z. EXPECT ILS
CEILINGS...HEAVY RAIN AND SMALL HAIL. NORTH TO NORTHEAST WINDS
ARE EXPECTED TO PREVAIL OUTSIDE OF THE THUNDERSTORMS THROUGH THE
NIGHT. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT...WITH SOME
AIRPORTS SEEING AS LOW AS 500-1000 FEET AT TIMES. RAIN WITH
OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE NIGHT.
VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY
RAINFALL TONIGHT. SHOWERS WILL BE DIMINISHING FRIDAY MORNING FROM
NORTH TO SOUTH...BUT CEILINGS WILL LIKELY REMAIN BELOW ILS THROUGH
00Z FRIDAY AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 323 PM MDT THU JUN 11 2015

FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. HEAVY
RAIN FROM THUNDERSTORMS AS WELL AS THE EXPECTED UPSLOPE RAIN
OVERNIGHT WILL CONTINUE TO PRODUCE FLOODING PROBLEMS. RAINFALL
RATES OF 1 TO 2 INCHES IN 30 MINUTES HAS BEEN OBSERVED AND WILL BE
EXPECTED TO CONTINUE THROUGH LATE THIS EVENING WITH THE STRONGER
STORMS. OVERALL...STILL EXPECTED AN AVERAGE OF 1 TO 2 INCHES
WIDESPREAD OVER THE AREA THROUGH FRIDAY AFTERNOON...WITH LOCALLY
HIGHER AMOUNTS UNDER THE HEAVIER STORMS AND THE FOOTHILLS AND
PALMER DIVIDE SOUTH OF DENVER OVER NIGHT. OVER THE NEXT 24 TO 48
HOURS...CAN EXPECT THIS RAINFALL TO DRAIN INTO THE BIGGER RIVERS
CAUSING AREA FLOOD PROBLEMS AS THE WATER MOVES DOWNSTREAM. THE
HEAVY STRONG THUNDERSTORMS OVER THE FOOTHILLS AND MOUNTAINS MAY
CAUSE ROCK AND MUDSLIDES.

RIVERS WILL CONTINUE RUNNING HIGH THROUGH MOST OF THE PERIOD
MAINLY DUE TO SNOWMELT. AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY
WILL BE LESS THAN HAS BEEN THE CASE RECENTLY BUT STILL COULD
LOCALLY CONTRIBUTE TO HIGHER FLOWS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
FRIDAY MORNING FOR COZ035-036-038>047- 049.

&&

SHORT TERM...KRIEDERMAN
LONG TERM...ET
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN/ET
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1043 AM MDT THU JUN 11 2015

COZ030>051-121645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1043 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT
RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER
LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS
WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH
MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH
OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR
SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER
DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE
...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT.

WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE
FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE
FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST
THREAT OF FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE
MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE
WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND
EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK
THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE
EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A
SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR
TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE
APPRECIATED.

In the hours before

Local storm report, Jun 11, 2:00 PM MDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK
Local storm report, Jun 11, 3:01 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
301 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:43 PM MDTTornado WarningBOUPhillips37 min
Jun 11, 10:35 AM MDTRiver Flood WarningBOUJefferson55 hr
Jun 11, 10:35 AM MDTRiver Flood WarningBOUAdams43 hr
Jun 11, 10:35 AM MDTRiver Flood WarningBOULogan, Morgan, Washington5 days
Jun 11, 10:35 AM MDTRiver Flood WarningBOULarimer3 days
Jun 11, 10:35 AM MDTRiver Flood WarningBOULarimer45 hr
Jun 11, 12:16 PM MDTRiver Flood AdvisoryBOUSedgwick8 days
Jun 11, 12:16 PM MDTRiver Flood AdvisoryBOUDouglas36 hr
Jun 11, 1:31 PM MDTFlash Flood WarningBOULarimer4 hr
Jun 11, 1:35 PM MDTRiver Flood AdvisoryBOUBoulder30 hr
Jun 11, 2:24 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 11, 2:26 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Jun 11, 3:05 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 11, 3:23 PM MDTRiver Flood AdvisoryBOULarimer5 days
Jun 11, 4:15 PM MDTSevere Thunderstorm WarningBOUElbert30 min
Jun 11, 4:58 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson3 hr
Jun 11, 5:27 PM MDTFlash Flood WarningBOUWashington4 hr

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.